# SDR AALA201802239005

- Difficulty date: February 22, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 16,649 hours, 6,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 142403
- Condition: No Test
- Location: Emergency Lights
- Part time: 16,649 hours, 6,618 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

11WL EMERGENCY POWER SUPPLY UNIT FAILED TO TEST.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-51-38.
